Skip to Content

Doctors, is it okay provigil, serotonin, and doxetin with zyban?

Responses (2)

pamee 22 Jan 2015

Do you mean doxepin? Where is the serotonin coming from? If you meant doxepin you shouldn't take zyban with it unless the same prescribing doctor is giving them together as he would know what's best for you as taking them together can cause seizures; however, it is rare, but like I said if the same doctor gave them to you then no worries as your doc knows you and your body better than anyone on the internet.

pamee 22 Jan 2015

Also with the provigil and doxepin - This combination may cause sedation, dry mouth, blurred vision, constipation, or urinary retention. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment if you take both medications... Talk to your doctor... better safe than sorry.

balbanese 23 Jan 2015

Are these all prescribed by the same Dr???

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions